# SDR 2A6R2021111162101

- Difficulty date: November 11, 2021
- Submitted: November 11, 2021
- Operation: Air carrier
- Filed by: Air Methods, LLC, repair station 2A6R933B
- Aircraft: N146HC
- Make and model: Bolkms BK117C2
- Aircraft serial: 9069
- Aircraft time: 8,836 hours, 29,221 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Frame
- Part number: B533K3606205
- Condition: Chafed
- Part time: 8,836 hours, 29,221 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, CHAFE DAMAGE WAS NOTED TO THE AFT BOX BEAM UPPER FRAME INSIDE SKIN (PN: B533K3606-205) IN THE FORM OF CHAFING
MEASURING TO BE APPROXIMATELY 0.70” LONG AND 0.020” DEEP FOR BOTH LOCATIONS. THE DAMAGE WAS REPAIRED VIA REPAIR DOUBLERS TO REINFORCE THE DAMAGED AREA IN ACCORDANCE WITH AIRBUS RDAS-BK117-53-2021-3718, REVISION B DATED 07 OCT 2021.
